Publications with A. Jarden

All publications by Adi Jarden and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:875 Jarden, A., & Shelah, S. (2013). Non-forking frames in abstract elementary classes. Ann. Pure Appl. Logic, 164(3), 135–191. arXiv: 0901.0852 DOI: 10.1016/j.apal.2012.09.007 MR: 3001542
Sh:940 Jarden, A., & Shelah, S. Non forking good frames minus local character. Preprint. arXiv: 1105.3674
Sh:966 Jarden, A., & Shelah, S. Existence of uniqueness triples without stability. Preprint.